Chern classes of matrices over Noetherian rings.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 157-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174643,
author = {Paul Roberts},
title = {Chern classes of matrices over {Noetherian} rings.},
journal = {Mathematische Zeitschrift},
pages = {157--168},
year = {1994},
volume = {216},
number = {4},
zbl = {0809.13006},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174643/}
}
Paul Roberts. Chern classes of matrices over Noetherian rings.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 157-168. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174643/